# SDR CALA2019041900592

- Difficulty date: April 15, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 100,868 hours, 10,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NRC L/P 9132098 B777-33-3-0018 CABIN EMERG. LIGHT POWER PACK AT DR R3 M33401 CAPACITY CHECK WEAK DR R3 EMER LIGHT POER SUPPLY M33401 CHARGER AND BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ADD EMP:V896958 IDT INSPECTION OK
